Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Ince–Gaussian modes of the paraxial wave equation and stable resonators

Not Accessible

Your library or personal account may give you access

Abstract

We present the Ince–Gaussian modes that constitute the third complete family of exact and orthogonal solutions of the paraxial wave equation in elliptic coordinates and that are transverse eigenmodes of stable resonators. The transverse shape of these modes is described by the Ince polynomials and is structurally stable under propagation. Ince–Gaussian modes constitute the exact and continuous transition modes between Laguerre– and Hermite–Gaussian modes. The expansions between the three families are derived and discussed. As with Laguerre–Gaussian modes, it is possible to construct helical Ince–Gaussian modes that exhibit rotating phase features whose intensity pattern is formed by elliptic rings and whose phase rotates elliptically.

© 2004 Optical Society of America

Full Article  |  PDF Article
More Like This
Ince–Gaussian beams

Miguel A. Bandres and Julio C. Gutiérrez-Vega
Opt. Lett. 29(2) 144-146 (2004)

Observation of Ince–Gaussian modes in stable resonators

Ulrich T. Schwarz, Miguel A. Bandres, and Julio C. Gutiérrez-Vega
Opt. Lett. 29(16) 1870-1872 (2004)

Elegant Ince–Gaussian beams

Miguel A. Bandres
Opt. Lett. 29(15) 1724-1726 (2004)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (45)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved